# SDR DALA2018062704236

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 63,783 hours, 49,651 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Angle
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL ATL RAMP REPORTED INSULATION STICKING OUT OF UPPER SIDE OF AFT CARGO DOOR. ON FURTHER INSPECTION FOUND DOOR FRAME TO SKIN ATTACH ANGLE BROKEN WILL NEED REPAIR. REMOVED AFT CARGO DOOR AND BEGAN INST OF NEW DOOR PER AMM 52-31. COMPLETED INSTALLATION OF DOOR PER AMM 52-31.
